# SDR UHLA2012080900247

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 7,799 hours, 6,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Stuck
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GIRT BAR INDICATOR NOT SHOWING RED WHILE ARMED.  FOUND FRAME BELLCRANK ASSY STUCK, FREED IAW EMB 170 AMM 52-11-41.  OPS CHECK GOOD.
